Vicoprofen Overdose Symptoms and Treatment

Vicoprofen, a brand name for the combination of ibuprofen and hydrocodone, is a pain reliever prescribed for moderate-to-severe pain. The Centers for Disease Control indicates non-medical use of painkillers, such as Vicoprofen, was reported by approximately 12 million Americans ages 12 and older. In 2009, approximately 500,000 emergency room visits were attributed to misuse or abuse of prescription painkillers. “Vicoprofen is a pain reliever prescribed for moderate-to-severe pain.” You are not the only individual experiencing problems with Vicoprofen. Call 1-888-287-0471 Who Answers? to begin your journey to a healthier lifestyle.

Did You Know?

Almost 15,000 people in the US died of prescription painkiller overdose in 2008, more than three times the number in 1999.

Dangers of Hydrocodone and Ibuprofen

Hydrocodone is a serious drug with an incredibly high risk of leading to addiction in users. If you are taking any drug containing hydrocodone with a doctor’s prescription, do not deviate from your doctor’s instructions at all. If you feel the drug is no longer addressing your pain, talk to your doctor about the issue rather than attempting to increase your dosage on your own.

Taking products containing ibuprofen may increase the risk of a stroke or heart attack. The ibuprofen in Vicoprofen can also produce serious effects on the intestines or stomach.

If you feel you may have an addiction to Vicoprofen, or may know someone who may have an addiction to it, call 1-888-287-0471 Who Answers? for immediate assistance with this potentially dangerous situation.

Overdose Symptoms

Vicoprofen is commonly misused and abused. Taking painkillers over a long period of time can result in tolerance, causing individuals to take more than the amount prescribed to achieve the same effect. Taking too much of the drug can have negative consequences, up to and including death. Signs of an overdose on Vicoprofen include:

  • Extreme sleepiness
  • Nausea
  • Vomiting
  • Dark urine
  • Dark or bloody stools
  • Yellowing of the eyes or skin
  • Ringing in ears
  • Constricted pupils
  • Slow heart rate
  • Weak pulse
  • Blue-colored lips
  • Shallow or slowed breathing
  • Fainting
  • Coughing up blood

Overdose Treatment

medical supervisionWhen overdose is suspected, medical professionals will treat the symptoms immediately. This treatment may include giving IV fluids to the patient in order to stabilize their fluid levels and prevent dehydration. Breathing support may be given if the patient’s breathing has slowed or stopped altogether. In some instances, medications to increase blood pressure and heart rate may be given.

Overdose patients will remain under 24-hour medical supervision until the immediate risks have passed. Once the patient has stabilized, it’s time to talk about Vicoprofen rehabilitation. In order to prevent a future Vicoprofen overdose, it’s important that the addict addresses the reasons that led to drug abuse in the first place.

If you’d like help finding a Vicoprofen addiction detox center that can help, call us at 1-888-287-0471 Who Answers? . We’re also happy to answer any questions you have about Vicoprofen overdose.

ProjectKnow.com is operated by Recovery Brands LLC, a subsidiary of American Addiction Centers, Inc. Learn more about what this means here
Call Today
1-888-287-0471 Who Answers?